Alert archive / Arkansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 13, NWS Little Rock, AR

February 24, 201812 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Feb 24, 2018, 2:42 PM CST for 12 counties in Arkansas. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2018, 2:42 PM CST (20:42 UTC)
Expired
Feb 24, 2018, 3:30 PM CST
In force
48 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clark County, AR, Dallas County, AR, Faulkner County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Montgomery County, AR, Perry County, AR, Pike County, AR, Pulaski County, AR, Saline County, AR, Yell County, AR

The radar

The Little Rock radar (KLZK), 123 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 3:06 PM CSTTSTM WND DMGBismarck, ARTREES AND POWERLINES DOWN IN BISMARK. ROAD ALSO REPORTED TO BE WASHED OUT AT THE INTERSECTION OF HIGHWAYS 7 AND 84.
Feb 24, 3:24 PM CSTTSTM WND GST 60Perryville, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 11:01 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 8.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2018-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 659 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2018-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
659 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

575 
WUUS54 KLZK 242042
SVRLZK
ARC019-039-045-051-053-059-097-105-109-119-125-149-242130-
/O.NEW.KLZK.SV.W.0013.180224T2042Z-180224T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
242 PM CST SAT FEB 24 2018

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Clark County in southwestern Arkansas...
  Perry County in central Arkansas...
  Eastern Pike County in southwestern Arkansas...
  Western Grant County in central Arkansas...
  Southwestern Faulkner County in central Arkansas...
  Northwestern Dallas County in southwestern Arkansas...
  Garland County in central Arkansas...
  Saline County in central Arkansas...
  South central Yell County in central Arkansas...
  Northwestern Pulaski County in central Arkansas...
  Hot Spring County in southwestern Arkansas...
  Southeastern Montgomery County in western Arkansas...

* Until 330 PM CST

* At 242 PM CST, severe thunderstorms were located along a line
  extending from 7 miles southeast of Ola to Lofton to near Crater Of
  Diamonds State Park, moving east at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Little Rock...                    North Little Rock...
  Conway...                         Hot Springs...
  Benton...                         West Little Rock...
  Maumelle...                       Bryant...
  Hot Springs Village...            Arkadelphia...
  Malvern...                        Murfreesboro...
  Perryville...                     Southwest Little Rock...
  Haskell...                        Shannon Hills...
  Mayflower...                      Glenwood...
  Gurdon...                         Mountain Pine...

This includes the following highways...
 Interstate 30 between mile markers 55 and 129.
 Interstate 40 between mile markers 127 and 142.
 Interstate 430 between mile markers 1 and 5, and near mile marker
9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A tornado watch remains in effect until 600 PM CST for central,
western and southwestern Arkansas.

LAT...LON 3442 9347 3495 9332 3510 9236 3426 9244
      3384 9290 3392 9334 3394 9334 3396 9338
      3395 9342 3396 9347 3395 9351 3397 9362
      3398 9365 3401 9376 3401 9382
TIME...MOT...LOC 2042Z 280DEG 45KT 3498 9311 3440 9325 3408 9360 

HAIL...<.75IN
WIND...60MPH
 
$$

Brown
2 follow-up statements
246 
WWUS54 KLZK 242052
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
252 PM CST SAT FEB 24 2018

ARC097-149-242101-
/O.CAN.KLZK.SV.W.0013.000000T0000Z-180224T2130Z/
Yell AR-Montgomery AR-
252 PM CST SAT FEB 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL YELL AND
SOUTHEASTERN MONTGOMERY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled for these counties. 

A tornado watch remains in effect until 600 PM CST for central and
southwestern Arkansas.

LAT...LON 3448 9325 3497 9318 3510 9236 3426 9244
      3384 9290 3392 9334 3394 9334 3396 9338
      3395 9342 3396 9347 3395 9351 3397 9362
      3398 9365 3400 9373
TIME...MOT...LOC 2051Z 280DEG 45KT 3496 9299 3438 9313 3406 9348 

$$

ARC019-039-045-051-053-059-105-109-119-125-242130-
/O.CON.KLZK.SV.W.0013.000000T0000Z-180224T2130Z/
Clark AR-Perry AR-Pike AR-Grant AR-Faulkner AR-Dallas AR-Garland AR-
Saline AR-Pulaski AR-Hot Spring AR-
252 PM CST SAT FEB 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR CLARK...PERRY...SOUTHEASTERN PIKE...WESTERN GRANT...SOUTHWESTERN
FAULKNER...NORTHWESTERN DALLAS...GARLAND...SALINE...NORTHWESTERN
PULASKI AND HOT SPRING COUNTIES...

At 251 PM CST, severe thunderstorms were located along a line
extending from 7 miles southwest of Adona to near Rockwell to 9 miles
west of Halfway, moving east at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Little Rock...                    North Little Rock...
Conway...                         Hot Springs...
Benton...                         West Little Rock...
Maumelle...                       Bryant...
Hot Springs Village...            Arkadelphia...
Malvern...                        Perryville...
Southwest Little Rock...          Haskell...
Shannon Hills...                  Mayflower...
Gurdon...                         Mountain Pine...
Rockport...                       Amity...

This includes the following highways...
 Interstate 30 between mile markers 55 and 129.
 Interstate 40 between mile markers 127 and 142.
 Interstate 430 between mile markers 1 and 5, and near mile marker
9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A tornado watch remains in effect until 600 PM CST for central and
southwestern Arkansas.

LAT...LON 3448 9325 3497 9318 3510 9236 3426 9244
      3384 9290 3392 9334 3394 9334 3396 9338
      3395 9342 3396 9347 3395 9351 3397 9362
      3398 9365 3400 9373
TIME...MOT...LOC 2051Z 280DEG 45KT 3496 9299 3438 9313 3406 9348 

HAIL...<.75IN
WIND...60MPH
 
$$

Brown
734 
WWUS54 KLZK 242111
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
311 PM CST SAT FEB 24 2018

ARC019-039-045-051-053-059-105-109-119-125-242130-
/O.CON.KLZK.SV.W.0013.000000T0000Z-180224T2130Z/
Clark AR-Perry AR-Pike AR-Grant AR-Faulkner AR-Dallas AR-Garland AR-
Saline AR-Pulaski AR-Hot Spring AR-
311 PM CST SAT FEB 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR CLARK...EASTERN PERRY...SOUTHEASTERN PIKE...WESTERN GRANT...
SOUTHWESTERN FAULKNER...NORTHWESTERN DALLAS...SOUTHEASTERN GARLAND...
SALINE...NORTHWESTERN PULASKI AND HOT SPRING COUNTIES...

At 311 PM CST, severe thunderstorms were located along a line
extending from near Wye Mountain to near Malvern to 6 miles west of
Richwoods, moving east at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Little Rock...                    North Little Rock...
Conway...                         Hot Springs...
Benton...                         West Little Rock...
Maumelle...                       Bryant...
Hot Springs Village...            Arkadelphia...
Malvern...                        Perryville...
Southwest Little Rock...          Haskell...
Shannon Hills...                  Mayflower...
Gurdon...                         Rockport...
Caddo Valley...                   Traskwood...

This includes the following highways...
 Interstate 30 between mile markers 55 and 129.
 Interstate 40 between mile markers 127 and 142.
 Interstate 430 between mile markers 1 and 5, and near mile marker
9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A tornado watch remains in effect until 600 PM CST for central and
southwestern Arkansas.

LAT...LON 3459 9296 3501 9294 3510 9236 3426 9244
      3384 9290 3392 9334 3394 9334 3396 9338
      3395 9342 3396 9347 3395 9351 3397 9362
      3398 9365
TIME...MOT...LOC 2111Z 280DEG 45KT 3492 9271 3434 9285 3402 9320 

HAIL...<.75IN
WIND...60MPH
 
$$

Brown

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 2:24 PM CST, 18 minutes earlier.

Area forecast discussion, Feb 24, 2:24 PM CST, 18 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
224 PM CST Sat Feb 24 2018

.AVIATION...24/18Z TAF CYCLE

Warm front wl cont to lift NWD acrs N AR this aftn. Expect IFR
conds N of the bndry, with mainly MVFR conds noted elsewhere.
Convection wl cont to expand in coverage to the E this aftn and
this evening ahead of an apchg CDFNT. The main squall line wl
push into Cntrl AR arnd 24/22Z and out of SE AR arnd 25/03z.
Expect gusty winds and OCNL IFR conds with storms. VFR conds wl
return fm W to E later tngt as drier air works into the FA. /44/
&&

.Prev Discussion.../ Issued 345 AM CST Sat Feb 24 2018/
.SHORT TERM...Today Through Sunday Night The focus lately has
been on heavy/excessive rain and flooding across Arkansas. This is
still a concern in the near term, but so is severe weather.

A potent storm system will track from the Texas panhandle this
morning into eastern Missouri by this evening. The system will
drag a cold front into the region, with widespread
showers/thunderstorms ahead of the front.

As the system tracks through the southern Plains, a warm front
over southern sections of the state will slowly lift to the north.
There is plenty of low clouds/fog/drizzle north of the front
early this morning, and this will continue for a few hours. This
boundary will make it into northern sections of the state by this
afternoon. The heaviest rain will be along/north of the front,
with severe storms farther south.

For now, have locally more than two inches of rain in the forecast
from Mena to Morrilton and Batesville. Just north and south of
this band, have one to two inch amounts, with half inch to inch
totals in the southeast.

Severe storms will mainly affect the southeast half of Arkansas
this afternoon. Most unstable CAPE values are in the 1500 to 2000
J/kg range, with 0-1km helicity values over 300 m2/s2. There will
likely be a line of storms, and it will move quickly. Would be
worried about discreet cells/supercells ahead of the line, and
rotation in cells along the line. In brief, the main concerns
are strong/damaging winds and isolated tornadoes.

Precipitation will mostly come to an end and the sky will clear
tonight as the front slides to the east. There will be lingering
chances of showers in the southeast, and this will continue into
Sunday. The period will finish with dry conditions Sunday night.

As far as temperatures, readings will climb well above average
today. Readings will be closer to seasonal by Sunday/Sunday night,
but still above average.

LONG TERM...Monday Through Friday
High pressure will be in place at the surface across the region at
the start of the long term portion of the forecast and will continue
to remain nearby through Tuesday as it begins to shift east. Zonal
flow aloft will begin to transition more out of the southwest by
Tuesday as a trough is set to dive south of the four corners region
and approach Arkansas from the west.

Moisture will begin to return to the state and temperatures will
warm as well. A warm front moving north over the state will signal
the major change at the surface on Wednesday, before a developing
low pressure system and trailing cold front look to move nearby and
through the area Thursday. Rain and thunderstorms are likely ahead
of this front, with severe weather a possibility.

Behind this front, cooler but near normal temperatures will appear
in the forecast along with drier conditions for the time being.
There is still some uncertainty with regards to location and timing
of the primary shortwave aloft and surface features as well.
&&

.LZK Watches/Warnings/Advisories...
Flood Watch until midnight CST tonight FOR Arkansas-Baxter-Boone-
Bradley-Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-Desha-
Drew-Faulkner-Fulton-Garland-Grant-Hot Spring-Independence-Izard-
Jackson-Jefferson-Johnson-Lincoln-Logan-Lonoke-Marion-Monroe-
Montgomery-Newton-Ouachita-Perry-Pike-Polk-Pope-Prairie-Pulaski-
Saline-Scott-Searcy-Sharp-Stone-Van Buren-White-Woodruff-Yell.
&&
Hazardous weather outlook, Feb 24, 2:03 PM CST, 39 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
203 PM CST Sat Feb 24 2018

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-252015-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-
Calhoun-Bradley-Drew-
203 PM CST Sat Feb 24 2018

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...This afternoon and Tonight

Showers and thunderstorms will remain possible through tonight
as a strong storm system moves through the state. There is a
potential of severe weather this afternoon and early this evening.
A fast moving line of storms is expected, with strong to damaging
winds possible. Some storms may show signs of rotation, and this
could lead to isolated tornadoes.

Rain will be heavy at times, especially in northern and central
sections of the state. Rainfall totals from one to two inches will
be common, with locally higher amounts. In the southeast, half
inch to inch amounts are in the forecast.

Given recent heavy to excessive rain, any additional precipitation
will aggravate high water issues that already exist across much of
the area.

Gusty south to southwest winds are expected in the southern
and eastern counties through this evening. Wind speeds will
average 15 to 25 mph, and gusts could exceed 30 mph in places.
Caution is advised on areas lakes.

Most precipitation will end tonight, with drier air building into
the region. Showers may linger in the southeast overnight.

.DAYS TWO THROUGH SEVEN...Sunday Through Friday

Additional heavy rainfall will be possible by the middle of next
week as showers and thunderstorms return to the forecast. Severe
weather may also become a concern as well. However, details
regarding the heavy rainfall and severe weather threat remain
uncertain this far out. Even so...river flooding will likely be
continuing from the current heavy rain event.

.Spotter Information Statement...

Spotter activation will be needed today in anticipation of severe
weather expected across the area this afternoon through the evening
hours.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, Feb 24, 10:44 AM CST, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1044 AM CST SAT FEB 24 2018

ARZ037-040-241730-
Polk AR-Scott AR-
1044 AM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCOTT AND NORTHERN POLK
COUNTIES UNTIL 1130 AM CST...

At 1044 AM CST, Doppler radar was tracking a strong thunderstorm near
Mountain Fork, or 15 miles west of Mena, moving northeast at 50 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mena...                           Waldron...
Beauchamp...                      Mountain Fork...
Polk County Fairgrounds...        Mena Intermountain Airport...
Queen Wilhelmina State Park...    Acorn...
Black Fork...                     Winfield...
Ink...                            Potter...
Boles...                          Dallas...
Shady Grove...                    Rocky...
Black Fork Mountain Wilderness... Hon...
Camp Pioneer...                   Y City...

LAT...LON 3480 9445 3503 9405 3502 9398 3467 9388
      3467 9393 3460 9393 3448 9446
TIME...MOT...LOC 1644Z 233DEG 43KT 3459 9450

Brown
Special weather statement, Feb 24, 1:00 PM CST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Little Rock AR
100 PM CST SAT FEB 24 2018

ARZ021-030-241945-
Johnson AR-Logan AR-
100 PM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LOGAN AND JOHNSON
COUNTIES UNTIL 145 PM CST...

At 1259 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Cass to near Ozark to
Branch. Movement was east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Clarksville...                    Paris...
Lamar...                          Knoxville...
Subiaco...                        Hartman...
Scranton...                       Ratcliff...
Dillen...                         Woodland...
Hinkle...                         Devils Knob...
Hoyt...                           Midway in Logan County...
Spadra...                         Tokalon...
Holman...                         Rosetta...
Lake Dardanelle...                Coal Hill...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 600 PM CST for western and
central Arkansas.

LAT...LON 3523 9399 3523 9392 3532 9391 3531 9381
      3543 9381 3536 9375 3537 9371 3577 9370
      3576 9353 3573 9352 3573 9316 3560 9317
      3560 9322 3547 9322 3547 9329 3546 9330
      3533 9330 3524 9328 3521 9399
TIME...MOT...LOC 1859Z 265DEG 36KT 3578 9391 3548 9390 3531 9398

Brown
Special weather statement, Feb 24, 1:40 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Little Rock AR
140 PM CST SAT FEB 24 2018

ARZ012-013-021>023-030-242030-
Pope AR-Searcy AR-Johnson AR-Newton AR-Van Buren AR-Logan AR-
140 PM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOGAN...EASTERN
JOHNSON...SOUTHERN NEWTON...SOUTHWESTERN SEARCY...NORTHWESTERN VAN
BUREN AND NORTHERN POPE COUNTIES UNTIL 230 PM CST...

At 140 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Upper Buffalo Wilderness Area
to 7 miles south of Rosetta to near Knoxville. Movement was east at
35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Clarksville...                    Lamar...
Dover...                          Knoxville...
Hector...                         Marsena...
Witts Spring...                   Moore...
Dabney...                         Point Peter...
Devils Knob...                    Bohannon...
Imo...                            Holman...
Rosetta...                        Dillen...
Broomfield...                     Solo...
Smyrna...                         Eula...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until 600 PM CST for central,
western and north central Arkansas.

LAT...LON 3560 9271 3547 9278 3546 9283 3546 9285
      3545 9285 3532 9349 3560 9342 3588 9339
      3597 9269
TIME...MOT...LOC 1940Z 270DEG 31KT 3591 9331 3561 9335 3539 9341

Brown
Local storm report, Feb 24, 1:53 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
153 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     DRIGGS                  35.24N  93.77W
02/24/2018                   LOGAN              AR   AMATEUR RADIO

            TREES AND POWERLINES DOWN IN DRIGGS.

&&

EVENT NUMBER LZK1800083

55
Local storm report, Feb 24, 1:54 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
154 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 PM     TSTM WND DMG     GRANNIS                 34.24N  94.33W
02/24/2018                   POLK               AR   911 CALL CENTER

            TREES DOWN IN THE TOWN OF GRANNIS

&&

EVENT NUMBER LZK1800084

COOPER
Local storm report, Feb 24, 1:58 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
158 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND GST     MENA                    34.59N  94.24W
02/24/2018  E60 MPH          POLK               AR   AMATEUR RADIO

&&

EVENT NUMBER LZK1800085

55

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 10:06 AM CSTDense Fog AdvisoryLZKBaxter, Cleburne, Conway, Faulkner, Fulton, Independence and 6 more3 hr
Feb 24, 10:27 AM CSTAreal Flood WarningLZKFaulkner24 hr
Feb 24, 10:44 AM CSTSpecial Weather StatementLZKScott46 min
Feb 24, 10:48 AM CSTTornado WarningLZKPolk, Scott27 min
Feb 24, 12:38 PM CSTSevere Thunderstorm WarningLZKLogan, Polk, Scott52 min
Feb 24, 12:56 PM CSTSevere Thunderstorm WarningLZKPolk34 min
Feb 24, 1:00 PM CSTSpecial Weather StatementLZKJohnson45 min
Feb 24, 1:13 PM CSTTornado WarningLZKLogan, Yell8 min
Feb 24, 1:24 PM CSTSevere Thunderstorm WarningLZKLogan, Pope, Scott, Yell51 min
Feb 24, 1:32 PM CSTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk, Scott, Yell43 min
Feb 24, 1:40 PM CSTSpecial Weather StatementLZKPope, Searcy50 min
Feb 24, 2:06 PM CSTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 2 more39 min
Feb 24, 2:10 PM CSTSevere Thunderstorm WarningLZKConway, Perry, Pope, Van Buren, Yell50 min
Feb 24, 2:16 PM CSTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone44 min
Feb 24, 2:37 PM CSTSevere Thunderstorm WarningLZKBaxter, Fulton38 min
Feb 24, 2:56 PM CSTSevere Thunderstorm WarningLZKBaxter, Fulton, Independence, Izard, Sharp, Stone and 1 more49 min
Feb 24, 2:58 PM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Van Buren47 min
Feb 24, 3:04 PM CSTFlash Flood WarningLZKFaulkner, Garland, Grant, Hot Spring, Jefferson, Lonoke and 5 more5 hr
Feb 24, 3:10 PM CSTFlash Flood WarningLZKCleburne, Conway, Faulkner, Perry, Pope, Saline and 5 more5 hr
Feb 24, 3:22 PM CSTTornado WarningLZKCleburne, Independence, Izard, Stone, Van Buren23 min
Feb 24, 3:25 PM CSTSevere Thunderstorm WarningLZKFaulkner, Garland, Grant, Lonoke, Perry, Pulaski and 2 more50 min
Feb 24, 3:26 PM CSTFlash Flood WarningLZKClark, Cleveland, Dallas, Garland, Grant, Hot Spring and 1 more5 hr
Feb 24, 3:33 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring42 min
Feb 24, 3:37 PM CSTFlash Flood WarningLZKBaxter, Boone, Fulton, Independence, Izard, Jackson and 5 more4 hr
Feb 24, 3:42 PM CSTFlash Flood WarningLZKIndependence, Jackson, Monroe, Prairie, White, Woodruff5 hr
Feb 24, 3:43 PM CSTSevere Thunderstorm WarningLZKCleburne, Faulkner, White47 min
Feb 24, 4:01 PM CSTFlash Flood WarningLZKCalhoun, Dallas, Ouachita6 hr
Feb 24, 4:07 PM CSTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Drew and 6 more6 hr
Feb 24, 4:14 PM CSTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski46 min
Feb 24, 4:14 PM CSTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, Sharp, Stone, White and 1 more46 min
Feb 24, 4:44 PM CSTFlash Flood WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln, Monroe6 hr
Feb 24, 4:54 PM CSTSpecial Weather StatementLZKWoodruff36 min
Feb 24, 4:59 PM CSTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff31 min
Feb 24, 5:02 PM CSTSpecial Weather StatementLZKJackson13 min
Feb 24, 5:06 PM CSTSpecial Weather StatementLZKArkansas, Jefferson, Monroe39 min
Feb 24, 5:42 PM CSTSpecial Weather StatementLZKArkansas, Monroe48 min
Feb 24, 5:52 PM CSTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie38 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.